Hi iv'e been on 10mg now for almost two years and was feeling better until of late when i now feel in a low mood and wake up with my whole body being clenched, also have the feeling of being uptight. I was also taking around 2 x 50mg tramadol a day too, that,s now risen to 3 x 2 50mg as it seems to help with the mood being uplifted. Thanks in advance Brian.
Hi, it certainly sounds that you are experiencing heightened anxiety. The reason the Tramadol are increasing/making you feel better is because they have SSRI properties, the same as your Citalopram. I would recommend you talk with your doctor about increasing your Citalopram dosage. You are on the lowest dose, an increase to 20mg will likely help you, and then in turn you can lower your Tramadol dosage. Please don't keep increasing the Tramadol, it is a slippery slope. I became dependent on Tramadol in the past and it was a nightmare to withdraw from.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 2 Aug 2014 • 4 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 5 Aug 2016 • 0 answers